Couldn't find what you looking for?

TRY OUR SEARCH!

I have been off of hydrocodone for a week now, I am still having some pretty bad tension and anxiety, I took small amounts of xanax and valium for about 3 and half weeks while I did my cut down to only 5 mg of hydrocodone a day. I was taking probably a .5 xanax or a 10mg valium per day, I just cut off the valium yesterday and have been taking valerian root which I know they are saying can be bad for you but it is better than staying loaded on xanax and valium since it isn't addictive. I have a 2 part question. 1. How long will my hydrocodone withdrawals last as I am going on vacation on Saturday and I want to be feeling normal by then. 2. Is it possible that I am hooked on the benzo's and that is actually what is causing my anxiety and tension to still be around? I am in desparate need of help with this, I have worked so hard to get clean and am terrified that I 1 will not be well by the time I leave for vacation and that I am now hooked on benzos. I will tell you that about 2 years ago I went through about a month bender on Benzos I went through about 100 to 120 .5 mg's and didn't have any withdrawals, I am just worried if I traded one addiction for another. Any help that can be provided would be great. Sorry if I am a little scatterbrained at the moment, I am just having some issue concentrating.

Loading...

well workinghard01 i just wanted to say yours is the first story ive read. I just joined the site, But addiction is a subject i am all too fond of. I used everything you can think of for over 17yrs going from one thing to the next trading one addiction for another. If your expecting a quick fix im here to tell u from my experiances it is a life long battle that your going to need alot of help and support to overcome. Now dont get me wrongim not one of those preaching types but i have been around and put my time in. I started usen heroine on the streets of Baltimore when i was 16 then went to coke,crack,drinking and every other pill that read the label may cause drowzyness until i was putting a needle in my arm 2 1/2 yrs ago.But now im happy to say i am clean & sober and have been for over 1yr i had to put myself in a rehab that saved my life n also lots of NA Meetings now thats not for everybody you gata do what you gata do. but i can tell you this and iam 100% sure never try to top one drug by useing another.I think u shouldve slowly cut down on the vicodin until u were taken a half of a 5 and i wouldve done it slowly. This is something that cant b rushed!!!!Now thats my thoughts on the matter there is just no quick fix believe me if there was one i wouldve found it lol....i wish you the best of luck. Let me know how it goes if you can.
Reply

Loading...

By Saturday you will still feel like sh*t unless you really make up your mind to get off this c**p and take it easy. Think positive and get some immodium for diahreah, gravol for upset stomache, and advil for pain if needed. Just relax and try to take it easy on vacation-dont expect to feel normal by then but tell yourself-this too shall pass.......it will. But only if you dont give in and take anything. You have to re-train your brain that you dont NEED this sh*t to feel "NORMAL" first. Then-think positive and imagine your body adjusting each day inside and repairing itself with each symptom that comes. That IS EXACTLY what its trying to do until you set your body back 5 steps by taking drugs again. Good luck to you and remember-it CAN be done and the world is so much better when you are DRUG-FREE:D
Reply

Loading...